# SDR ASAA0843467

- Difficulty date: September 4, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- Aircraft time: 38,310 hours, 21,012 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C357885
- Condition: Dented
- Location: Bs 388
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT 2 INCHES AFT OF D2 BLOWOUT DISC.  DENT WITHIN 10 INCHES OF CUTOUT.  REPAIRED SKIN DENT STA 388.5 AND STR 21R IAW ASA EA 5330 02388.
